Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 15.

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1995) Approximate polyhedra, density and discrete maps. Bulletin of the Australian Mathematical Society, 52 (2). pp. 201-206. ISSN 0004-9727

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2012) Continuación de atractores y conjuntos "non-saddle". In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 187-199. ISBN 978-84-695-4421-1

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1997) Density and finiteness. A discrete approach to shape. Topology and its Applications, 76 (1). pp. 61-77. ISSN 0166-8641

Giraldo, A. and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (2001) Finite approximations to Cech homology. Journal of Pure and Applied Algebra, 163 (1). pp. 81-92. ISSN 0022-4049

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1999) Generalized Bebutov systems: a dynamical interpretation of shape. Journal of the mathematical society of japan, 51 (4). pp. 937-954. ISSN 0025-5645

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2004) Morse-Smale equations of non-saddle decompositions. Topology and its Applications, 140 (1). pp. 69-80. ISSN 0166-8641

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2001) Multifibrations. A class of shape fibrations with the path lifting property. Czechoslovak Mathematical Journal , 51 (1). pp. 29-38. ISSN 1572-9141

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1999) On the global structure of invariant regions of flows with asymptotically stable attractors. Mathematische Zeitschrift, 232 (4). pp. 739-746. ISSN 0025-5874

Romero Ruiz del Portal, Francisco and Giraldo, A. and Jimenez, R. and Morón, Manuel A. and Rodríguez Sanjurjo, José Manuel (2011) Pointed shape and global attractors for metrizable spaces A. Topology and its Applications, 158 (2). pp. 167-176. ISSN 0166-8641

Giraldo, A. and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (2005) Shape of global attractors in topological spaces. Nonlinear analysis-theory methods & applications, 60 (5). pp. 837-847. ISSN 0362-546X

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2009) Singular Continuations of Attractors. SIAM journal on applied dynamical systems, 8 (2). pp. 554-575. ISSN 1536-0040

Giraldo, A. and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (2001) Some duality properties of non-saddle sets. Topology and its Applications, 113 (1-3). pp. 51-59. ISSN 0166-8641

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1995) Strong multihomotopy and Steenrod loop-spaces. Journal of the mathematical society of japan, 47 (3). pp. 475-489. ISSN 0025-5645

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2009) Topological robustness of non-saddle sets. Topology and its Applications, 156 (11). pp. 1929-1936. ISSN 0166-8641

Giraldo, A. and Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (2014) Uniform persistence and Hopf bifurcations in R-+(n). Journal of Differential Equations, 256 (8). pp. 2949-2964. ISSN 0022-0396

This list was generated on Fri Aug 22 03:12:05 2014 CEST.